# SDR ASAA2019032028744

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,922 hours, 6,487 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT1
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT LIGHT CAME ON DURING APPROACH. GROUNDED - YES. FOUND AUX PITOT C/B OPEN. ACCOMPLISHED FIM 30-31 TASK 801. INSPECTED AUX PITOT C/B AND RESET PER AMM 20-60-01. AUX PITOT C/B POPPED OPEN AGAIN. PERFORMED OHM WIRING CHECK ON A0025 RIGHT PITOT HEATER (AUX). OHM CHECK FAIL; LOW OHMS. REF WDM 30-31-12. REMOVED AND REPLACED AUX PITOT PROBE. PERFORMED INSPECTION OF AUX PITOT C/B AND BEHIND PANEL. NO DEFECTS NOTED; PUSHED IN C/B REF AMM 20-60-01. OPS CHECK OF AUX PITOT PROBE AND LEAK TEST GOOD. REF AMM 34-11-01.
